# SDR ABXA9900189

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND CAPTAIN'S AND FIRST OFFICER'S EMERGENCY LIGHTS VERY DIM, NOT USEABLE.  REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECKED GOOD.
